# SDR AALA202409198307

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 58,073 hours, 24,860 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Mechanism
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLT DECK DOOR, TOP MECHANICAL LATCH PIN, WILL NOT RELEASE WITH MECHANICAL HANDLE. REMOVED AND REPLACED THE LATCH MECHANISM.
